# SDR SWIA202161497

- Difficulty date: June 18, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H O/B GROUND SPOILER HAS CORRODED BOLT COMMON TO CENTER HINGE POINT ACTUATOR     (C-CHECK RO 9/27/2021)    REPLACED L/H O/B GROUND SPOILER OUTPUT LINK LOWER BOLT. REF CRJ 700 AMM 27-63-01-000-802-A01, AND 27-63-01-400-802-A01.  / OPS TEST GOOD.
